American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information
View Article: PDF

[2] A. Jaikin-Zapirain. Zeta function of representations of compact $p$-adic analytic groups. J. Amer. Math. Soc. 19 (2006) 91-118. MR 2169043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Stephen J. Bigelow. Braid groups are linear. J. Amer. Math. Soc. 14 (2001) 471-486. MR 1815219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David K. Maslen and Daniel N. Rockmore. Separation of variables and the computation of Fourier transforms on finite groups, I. J. Amer. Math. Soc. 10 (1997) 169-214. MR 1396896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nolan R. Wallach. Invariant differential operators on a reductive Lie algebra and Weyl group representations . J. Amer. Math. Soc. 6 (1993) 779-816. MR 1212243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] G. Lusztig. Remarks on computing irreducible characters . J. Amer. Math. Soc. 5 (1992) 971-986. MR 1157292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1